Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2664619

author
Baez, John C. and Shulman, Michael
title
Lectures on $n$-categories and cohomology
year
2010
publisher
Springer, New York
series
IMA Vol. Math. Appl.
volume
152
pages
1–68
url
http://dx.doi.org/10.1007/978-1-4419-1524-5_1
MathSciNet
MR2664619
DOI
doi:2664619

@incollection{MR2664619,
    AUTHOR = "Baez, John C. and Shulman, Michael",
    TITLE = "Lectures on {$n$}-categories and cohomology",
    BOOKTITLE = "Towards higher categories",
    SERIES = "IMA Vol. Math. Appl.",
    VOLUME = "152",
    PAGES = "1--68",
    PUBLISHER = "Springer, New York",
    YEAR = "2010",
    MRCLASS = "18G50 (18B25 18D05 55S45)",
    MRNUMBER = "2664619",
    DOI = "10.1007/978-1-4419-1524-5\_1",
    URL = "http://dx.doi.org/10.1007/978-1-4419-1524-5\_1"
}

      

This item is never cited.